# SDR ASAA11410242

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 61,338 hours, 34,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69514113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CLIP THAT ATTACHES BAFFLE TO FRAME AT STA 500F RT STR 26 IS CRACKED.  REMOVED FABRICATED AND INSTALLED CLIP IAW DWG 69 51411 SRM 51 40 05, SRM 51 20 01, SRM 51 40 02, DWG 69 41473 AT BS 500F STR 26RT.
